# SDR FXGA2019082861968

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H MLG OUTBOARD TRUNNION FITTING REPLACEMENT.  TO REPLACE THE CRACKED RIGHT HAND MLG OUTBOARD TRUNNION FITTING.  PERFORM CUT-OUTS IN THE UPPER WING SKIN AND RIB AT W/STA 167R TO PERMIT THE REMOVAL AND REPLACEMENT OF THE RIGHT HAND MLG OUTBOARD TRUNNION FITTING PER ACCOMPLISHMENT INSTRUCTIONS AND DRAWING #NAC-MLG-501.
